# SDR RAIA2009091000002

- Difficulty date: September 8, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 23,395 hours, 22,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE CABIN OVERHEAD EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BULB AT THE AFFECTED LIGHT ASSEMBLY.  OPS CHECKED GOOD.
